advertisement
Question
Posted by: M | 2011/11/22

Ovarian pain after stopping the pill

I have been on the contraceptive pill for 6 years and stopped using it about 10 days again. Since then I have had terrible ovarian pain. It feels like menstrual pain. I also have headaches and I am very moody. Is it normal to have these symptoms after stopping the pill? Or should I consult my gyni or GP?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal to have symptoms as your body adjusts to being off the Pil.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/11/28

It is normal to have symptoms as your body adjusts to being off the Pil.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement